Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have UTI, high PSA. Taking Veltam Plus. Fever, painful urination, white discharge on penis tip. What to do?

I am suffering from UTI since last 7 months. My PSA is high as 8.4 and the urine samples contain lots of white blood cells, however the culture reports come nil. Since last 1 month I am on Veltam Plus, UrisPas and Urilizer. I am feeling better but every second week or so I get high fever and suffer from painful urination and sometimes white discharge and pain on the tip of penis and pain during and after urinating. The urologist have conducted Retro Grade Ultrasound to see if there is any obstruction in my urethra , but the results were fine and clear. In a normal ultrasound a postrate enl;argement was detected ( Grade 1) and some urine retention. Later on with other ultrasound the prostrate seemed normal. Please advise what should I do or should I be needing to continue on a long term antibiotic. And most importantly since lat 2 days I feel a bit of discomfort in my penis after taking veltam plus. Please advise.
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Urologist 's  Response

Welcome to HCM and thanks for your query.
The following problems need to be looked for and ruled out.
1. Acute or chronic prostatitis.
2. Tuberculosis.
3. Cancer prostate.
Tests are needed on these lines.
If prostate biopsy shows no evidence of cancer, a course of antibiotics is needed and PSA to be rechecked.
Tuberculosis tests include urine for AFB, and IVP.
Wishing you good health.

Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor